Classification: Pharmacy Medicine
Use: Zyrtec tablets provide relief from seasonal rhinitis (hayfever) and conjunctivitis, perennial allergic rhinitis, pruritis (itching), urticaria of allergic origin and insect bites.
Active Ingredient: Cetirizine Hydrochloride 10mg
Adults and Children 6 years and over: 1 tablet daily.
Children 1 to 6 years: half a tablet daily.
Warnings & Precautions: Do not exceed a maximum dose of 20mg per day. People with kidney problems, and pregnant or breast-feeding women should seek medical advice before taking this medicine. Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken. The most common side effects are dry mouth or fatigue.